Tomorrow I go in for round two of my chemo and this time they’re adding Avastin to the mix. While this is not my first time for the chemo, it is for Avastin, and I am more than a little worried about what wonderful side effects that the Avastin will bring. Well, that and the fact that first time they do the Avastin, it takes an additional 90 minutes on top of the 3+ hours that I already have to be there for chemo.
I am also a little worried because a few people that I know who have gone through chemo have told me that the nausea and other side effects from chemo get worse as the treatments continue. There were a few days the week of my first treatment that I couldn’t get through any meals without taking my anti-nausea medicine, so the idea of it getting worse is not getting me all psyched up for my treatment tomorrow.
So far I have been getting off pretty lightly, I think, considering what I have heard from other people. But if it gradually gets worse as you go, that is going to suck big time. I know I don’t really have another choice, but it is making it harder to remain positive about the whole process.